×

Found 3,868 Documents (Results 1–100)

Trace and extension theorems for homogeneous Sobolev and Besov spaces for unbounded uniform domains in metric measure spaces. (English. Russian original) Zbl 07814411

Proc. Steklov Inst. Math. 323, No. 1, 101-119 (2023); translation from Tr. Mat. Inst. Steklova 323, 107-126 (2023).
MSC:  46E36
PDFBibTeX XMLCite
Full Text: DOI arXiv

Characteristics of the linear and nonlinear approximations of the Nikol’skii-Besov-type classes of periodic functions of several variables. (English. Ukrainian original) Zbl 07798133

J. Math. Sci., New York 274, No. 3, 307-326 (2023); translation from Ukr. Mat. Visn. 20, No. 2, 161-185 (2023).
MSC:  42B35 42A10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software